| Model Number |
02.12.0412FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2026 gmk-sphere 02.12.0412fl gmk-sphere tibial insert - flex s4l - 12 mm (k121416) lot.2118454: (b)(4) items manufactured and released on 03-mar-2022.Expiration date: 2027-feb-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-hinge 02.09.0417h gmk-hinge tibial insert - size4 - 17 mm (k130299) lot.2337058: (b)(4) items manufactured and released on 06-dec-2023.Expiration date: 2028-nov-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery due to infection after about 1 year and 5 months from primary right knee surgery and after about 3 years and 5 months from left knee surgery.The surgeon performed a washout and revised the left knee`s flex s4l - 12 mm insert to a flex 4l - 14mm insert.The surgeon also revised the right knee`s size4 - 17 mm insert to a size4 - 20mm insert.The surgery was completed successfully.